Narayan, Jack; Stengle, Gilbert
A nonlinear scattering problem
Annales de l'I.H.P. Analyse non linéaire, Tome 3 (1986) no. 1 , p. 1-53
Zbl 0589.34025 | MR 837729
URL stable : http://www.numdam.org/item?id=AIHPC_1986__3_1_1_0

Bibliographie

[1] P. Hartman, Ordinary Differential Equations. Wiley, New York, 1964. MR 171038 | Zbl 0125.32102

[2] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations. Interscience, New York, 1965. MR 203188 | Zbl 0133.35301

[3] A.D. Brjuno, Analytical Form of Differential Equations. Trans. Moscow Math. Soc., t. 25, 1971. Amer. Math. Soc., Providence, 1973, p. 131-283. MR 377192 | Zbl 0272.34018

[4] S. Sternberg, Lectures on Celestial Mechanics, Part II. Benjamin, New York, 1970. Zbl 0194.56702

[5] H. Jacobowitz, Implicit function theorems and isometric imbeddings. Ann. of Math., t. 95, no. 2, 1972, p. 191-225. MR 307127 | Zbl 0214.12904

[6] G. Stengle, Asymptotic estimates for the adiabatic invariance of a simple oscillator. SIAM Journal on Math. Anal., t. 8, 1972, p. 7. MR 454216 | Zbl 0355.34046

[7] J. Stoer and C. Witzgall, Convexity and Optimization in Finite Dimensions, I, Springer, New York, 1970. MR 286498 | Zbl 0203.52203

[8] T. Carleman, Les fonctions quasi-analytiques, Gauthier-Villars, Paris, 1926. JFM 52.0255.02